# SDR DU4R2020061500046

- Difficulty date: June 15, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 56,726 hours, 38,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 007002231
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS360 BETWEEN STR25L AND STR27 6 EACH FASTENER HOLES PRODUCED REJECTABLE INDICATIONS DURING ABHEC INSPECTION. ALL APPLICABLE DISCREPANT HOLES MARKED
